MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA DM CONVERTER ¿ TIN COATED; DM CONVERTER F/DME - TIN COATED

MEDACTA INTERNATIONAL SA DM CONVERTER ¿ TIN COATED; DM CONVERTER F/DME - TIN COATED
Model Number 01.32.4248CF
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
At the end of the surgery, after wound closure, while the patient was still under anesthesia, a joint dislocation involving the head and liner of the double mobility converter occurred during repositioning from the lateral to the supine position.Stability tests had been performed before moving the patient and did not show any dislocation.The surgeon therefore immediately decided to replace the components in order to address the dislocation.However, no compatible insert was available in stock to combine a new head with a new liner.Therefore, the surgery was completed using a bigger competitor`s head and liner, while leaving the medacta double mobility converter and cup in place.The surgery was prolonged by approximately 30 minutes due to the event.
 
Additional Manufacturer Narrative
Batch review performed on 29 may 2026 liner: mpact dm 01.32.4248cf dm converter f/dme - tin coated (k211891) lot 2534278: (b)(4) items manufactured and released on 14-apr-2026.Expiration date: 31-mar-2031.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact dm 01.26.2850mhc double mobility hc liner d 28/dme (k092265) lot 2601006: (b)(4) items manufactured and released on 10-mar-2026.Expiration date: 17-feb-2031.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available, the reported dislocation is considered a peri-operative complication that occurred immediately after surgery, during patient repositioning.Although intra-operative stability tests had been performed with satisfactory outcome before moving the patient, the event may have been related to case-specific surgical and/or biomechanical factors, including the selected implant configuration.The issue was immediately addressed by revising the head and liner and using a larger head size to restore joint stability.No definitive device-related root cause can be established based on the available information.

Brand Name
DM CONVERTER ¿ TIN COATED
Common Device Name
DM CONVERTER F/DME - TIN COATED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25607350
Report Number3005180920-2026-00586
Device Sequence Number5405864
Product Code LZO
UDI-Device Identifier07630971256361
UDI-Public07630971256361
Combination Product (Y/N)N
PMA/510(K) Number
K211891
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.4248CF
Device Lot Number2534278
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown